# SDR AALA2019120219003

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 0924
- Aircraft time: 67,782 hours, 30,680 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD GREEN RSVR LO LVL, COMPLETED ECAM PROCEDURE INFLIGHT PER STATUS "ENG 1 PUMP ON" FOR GEAR EXTENTION. DID NOT NEED GRAVITY EXTENTION. PUMP TURNED OFF AFTER GEAR DOOR. TROUBLESHOOT AND FOUND #1 ENG GREEN HYD LINE DAMAGED. REMOVED AND REPLACED THE LINE IAW AMM 29-11-49. LEAK CHECK GOOD. SERVICE HYD SYS IAW AMM 12-12-29.
